# SDR 08FDEA01768

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 35,968 hours, 5,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT APPROXIMATELY STATION 1701 LEFT SIDE LONGERON 12 FOUND FRAME DENTED.   REPAIRED PER SRM 53-30-00 FIG 1, VOL I. REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIG.1 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
